Alert archive / Massachusetts / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Albany, NY
NWS Albany, NY issued this red flag warning at May 4, 2015, 3:42 AM EDT for Berkshire County, Massachusetts. It took effect at May 4, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2015, 3:42 AM EDT (07:42 UTC)
- In effect from
- May 4, 2015, 12:00 PM EDT
- Expired
- May 4, 2015, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
County Berkshire County, MA
The radar
The Albany radar (KENX), 74 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2830 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118 WWUS81 KALY 040742 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 342 AM EDT MON MAY 4 2015 CTZ001-013-040845- /O.CAN.KALY.FW.A.0003.150504T1600Z-150505T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD- 342 AM EDT MON MAY 4 2015 ...FIRE WEATHER WATCH IS CANCELLED FOR LOW RELATIVE HUMIDITIES... GUSTY WINDS AND EXTREMELY DRY FINE FUELS FOR NORTHWESTERN CONNECTICUT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH CONDITIONS ARE NOT FAVORABLE FOR WIDESPREAD FIRE WEATHER CONCERNS AT THIS TIME...LOCALIZED FIRE WEATHER ISSUES ARE POSSIBLE THIS AFTERNOON INTO EVENING ACROSS NORTHWESTERN CONNECTICUT. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND DRY FUELS WILL RESULT IN AN ENHANCED RISK FOR THE GROWTH AND SPREAD OF ANY OUTDOOR FIRES ACROSS NORTHWESTERN CONNECTICUT THIS AFTERNOON INTO EARLY THIS EVENING. $$ MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- 041600- /O.UPG.KALY.FW.A.0003.150504T1600Z-150505T0000Z/ /O.NEW.KALY.FW.W.0003.150504T1600Z-150505T0000Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 342 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR ALL OF EAST CENTRAL NEW YORK AND WESTERN MASSACHUSETTS... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH TO SOUTHWEST AT 10 TO 15 MPH...WITH GUSTS OF 20 TO 30 MPH. * TIMING...12 PM THIS AFTERNOON TO 8 PM THIS EVENING. * RELATIVE HUMIDITY...VALUES AS LOW AS 25 TO 30 PERCENT. * TEMPERATURES...MID 70S TO LOWER 80S. * IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$
2 follow-up statements
950 WWUS81 KALY 041423 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1023 AM EDT MON MAY 4 2015 VTZ013>015-050000- /O.EXA.KALY.FW.W.0003.150504T1600Z-150505T0000Z/ BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1023 AM EDT MON MAY 4 2015 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR SOUTHERN VERMONT WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 013 BENNINGTON...FIRE WEATHER ZONE 014 WESTERN WINDHAM AND FIRE WEATHER ZONE 015 EASTERN WINDHAM. * WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TIMING...12 PM THIS AFTERNOON TO 8 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE 70S. * IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$ MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- 050000- /O.CON.KALY.FW.W.0003.150504T1600Z-150505T0000Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 1023 AM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR ALL OF EAST CENTRAL NEW YORK AND WESTERN MASSACHUSETTS... * WINDS...SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 35 MPH. * TIMING...12 PM THIS AFTERNOON TO 8 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE 70S AND LOWER 80S. * IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$
537 WWUS81 KALY 050004 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 804 PM EDT MON MAY 4 2015 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- VTZ013>015-050115- /O.EXP.KALY.FW.W.0003.000000T0000Z-150505T0000Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 804 PM EDT MON MAY 4 2015 ...RED FLAG WARNING HAS EXPIRED FOR ALL OF EAST CENTRAL NEW YORK AND WESTERN MASSACHUSETTS... RELATIVE HUMIDITY VALUES HAVE INCREASED TO 30 PERCENT OR MORE ACROSS THE REGION...AND WILL CONTINUE TO INCREASE DURING THE REST OF TONIGHT. IN ADDITION...WIND GUSTS HAVE DECREASED TO LESS THAN 25 MPH. AS A RESULT...RED FLAG CONDITIONS ARE NO LONGER OCCURRING...AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at May 4, 1:59 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 4, 1:59 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
159 AM EDT MON MAY 4 2015
.SYNOPSIS...
SOUTHERLY FLOW AROUND AN AREA OF HIGH PRESSURE SITUATED
OFF THE EASTERN SEABOARD WILL CONTINUE TO ALLOW FOR PLENTY OF
SUNSHINE AND ABOVE NORMAL TEMPERATURES TODAY. AN APPROACHING WEAK
COLD FRONT WILL BRING THE CHANCE FOR SOME SHOWERS TONIGHT INTO
TOMORROW MORNING. DRY WEATHER WILL RETURN FOR THE REST OF THE
WEEK...ALONG WITH CONTINUED ABOVE NORMAL TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 159 AM EDT...HIGH PRESSURE IS ANCHORED ALONG THE EASTERN
SEABOARD...WHILE A SFC COLD FRONT REMAINS WELL UPSTREAM OVER THE
WESTERN GREAT LAKES...MIDWEST...AND GREAT PLAINS STATES. OUR
REGION IS SITUATED UNDER UPPER LEVEL RIDGING...WITH HEIGHTS ABOUT
1-2 STD ABOVE NORMAL FOR EARLY MAY.
IR SATELLITE IMAGERY SHOWS MAINLY CLEAR SKIES OVER THE REGION...WITH
JUST SOME PASSING ALTOSTRATUS CLOUDS AROUND. WITH HIGH PRESSURE
NEARBY...SFC WINDS HAVE GONE CALM IN MOST AREAS...WITH JUST A
LIGHT SOUTHERLY BREEZE REMAINING A FEW SPOTS. IN THOSE AREAS WHERE
THE WIND REMAINS /SUCH AS AROUND THE CAPITAL REGION/...TEMPS HAVE
HELD UP INTO THE UPPER 50S TO LOWER 60S. ELSEWHERE...TEMPS HAVE
FALLEN INTO THE MID 40S TO MID 50S...THANKS TO THE GOOD
RADIATIONAL COOLING IN PLACE. WITH THE WIND EXPECTED TO GO CALM
EVERYWHERE...LOW TEMPS LOOK TO RANGE FROM THE UPPER 30S OVER THE
ADIRONDACKS TO NEAR 50 IN THE CAPITAL REGION AND MID HUDSON
VALLEY.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
FOR MONDAY EXPECT A MAINLY SUNNY START TO THE DAY WITH SOME
INCREASING HIGH CLOUDS LATER IN THE DAY FROM NORTHWEST TO
SOUTHEAST AHEAD OF A COLD FRONT WHICH IS EXPECTED TO DROP SLOWLY
SOUTHEAST FROM GREAT LAKES AND SAINT LAWRENCE VALLEY LATE IN THE
DAY. IT WILL BE A MILD DAY WITH A SOUTH TO SOUTHWESTERLY FLOW WITH
WIND GUSTS 15 TO 25 MPH. HIGHS ON MONDAY ARE EXPECTED TO RANGE
FROM THE MID 70S TO MID 80S.
MONDAY NIGHT INTO TUESDAY THE COLD FRONT WILL DROP SOUTHEAST FROM
THE SAINT LAWRENCE VALLEY MONDAY EVENING INTO THE CENTRAL PORTION
OF OUR FA BY TUESDAY MORNING AND THEN OFF THE SOUTHERN NEW ENGLAND
COAST BY LATE TUESDAY. EXPECT SCATTERED TO NUMEROUS SHOWERS AHEAD
OF THE COLD FRONT WITH THE GREATEST LIKELIHOOD OF SHOWERS AHEAD
OF THE COLD FRONT ACROSS THE NORTHWEST PORTION OF THE FA. HAVE NOT
PLACED ANY THUNDER IN THE FORECAST AS THE MLMUCAPES ARE ONLY A FEW
HUNDRED J/KG AT MOST AND THE SHOWALTER INDICES REMAIN POSITIVE
DURING THE PERIOD OF PRECIPITATION ACROSS OUR FA. EXPECT LOWS
MONDAY NIGHT TO BE IN THE UPPER 40S TO UPPER 50S WITH HIGHS ON
TUESDAY IN THE UPPER 60S TO MID 70S.
OTHER THAN A LINGERING SHOWER OR TWO ACROSS THE SOUTHEAST PORTION
OF THE FA TUESDAY EVENING...EXPECT TUESDAY NIGHT AND WEDNESDAY
TO RETURN TO DRY CONDITIONS AS HIGH PRESSURE BUILDS INTO THE
NORTHEAST FROM THE UPPER GREAT LAKES AND SOUTHERN CANADA. EXPECT
LOWS TUESDAY NIGHT TO BE IN THE MID 30S TO LOWER 50S WITH HIGHS ON
WEDNESDAY IN THE UPPER 60S TO MID 70S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE PERIOD TRANSITIONS FROM DRY TO SHOWERY...WITH WELL ABOVE NORMAL
TEMPERATURES. HIGH PRESSURE GRADUALLY BREAKS DOWN...AND A WARM
FRONT LIFTS ACROSS OUR FORECAST AREA DRY FRIDAY NIGHT. THE INFLUX
OF MOISTURE WILL BE LIMITED...THUS SOME SOUTHERN ZONES MAY NOT SEE
ANY PRECIPITATION DURING THIS PERIOD. THE CLOSING IN PROXIMITY OF A
COLD FRONT FROM THE NORTHWEST WILL...HOWEVER...INCREASE POPS...
BRINGING US OUR GREATEST CHANCES FOR SHOWERY WETTING ON SUNDAY.
CAPES AND OTHER INDICES ARE TOO WEAK TO SUPPORT THUNDERSTORM
ACTIVITY.
DAYTIME HIGH TEMPERATURES THROUGH THE PERIOD WILL AVERAGE FROM
AROUND 70 TO AROUND 80 DEGREES. LOWS START OUT WEDNESDAY NIGHT
MOSTLY IN THE 40S...THEN /MILD UP/ INTO THE MID AND UPPER 50S BY
FRIDAY AND SATURDAY NIGHTS. NORMAL HIGHS FOR ALBANY DURING THIS
PERIOD ARE IN THE UPPER 60S...WITH LOWS IN THE MID 40S.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE HIGH PRESSURE OVER THE REGION WILL SHIFT TO THE SOUTHEAST
OF THE AREA TODAY AS A COLD FRONT GRADUALLY APPROACHES FROM
THE GREAT LAKES REGION.
VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD...06Z/TUESDAY.
FEW TO SCATTERED MID LEVEL CLOUDS WILL MOVE ACROSS THE AREA THROUGH
THE EARLY MORNING HOURS. OTHERWISE...CLOUDS WILL BE IN THE ESPECIALLY
DURING THE AFTERNOON INTO THE EVENING HOURS AS THE COLD FRONT MOVES
CLOSER TO THE AREA. CHANCES FOR SHOWERS WILL BE IN THE INCREASE AS WE
HEAD THROUGH THE EVENING HOURS. HAVE ADDED VICINITY SHOWERS TO KGFL
AND KALB TAFS FOR PRIOR TO 06Z/TUESDAY. CHANCES FOR SHOWERS WILL BE
GREATER AFTER 06Z/TUESDAY AS THE BOUNDARY MOVES INTO THE REGION.
LIGHT SOUTHERLY WINDS AS KALB OTHERWISE CALM WINDS EXPECTED OVERNIGHT.
SOUTH TO SOUTHWESTERLY FLOW DEVELOPS EARLY MONDAY MORNING. THE WIND WILL
INCREASE IN SPEED AND BECOME GUSTY AS THE MORNING PROGRESSES THEN
PERSIST THROUGH THE DAY. THE WINDS WILL WEAKEN SOME DURING THE EVENING LOSING
THEIR GUSTINESS.
OUTLOOK...
TUESDAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA.
TUESDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA.
WEDNESDAY-THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF EASTERN NEW
YORK...WESTERN MASSACHUSETTS AND NORTHWEST CONNECTICUT FROM NOON
UNTIL 8 PM ON MONDAY. LOCALIZED FIRE WEATHER CONCERNS ARE IN PLACE
ACROSS SOUTHERN VERMONT MONDAY AFTERNOON.
DRY WEATHER WILL HOLD THROUGH MONDAY WITH HIGH PRESSURE MAINLY IN
CONTROL. IT HAS BEEN MORE THAN A WEEK SINCE OUR REGION HAS
RECEIVED SIGNIFICANT RAINFALL. NO LOCATIONS HAVE REACHED A QUARTER
OF AN INCH OF RAIN IN THE PAST 5 DAYS.
RH VALUES SHOULD RECOVER TO 80-100 PERCENT RANGE TONIGHT WITH
SOME DEW FORMATION. RH VALUES ON MONDAY AFTERNOON ARE EXPECTED TO
DROP TO 25 TO 35 PERCENT IN MOST AREAS. SOME MUCH NEEDED RAINFALL
IS EXPECTED MONDAY NIGHT INTO TUESDAY BUT ALL AREAS MAY NOT
RECEIVE A QUARTER OF AN INCH.
SOUTH TO SOUTHWEST WINDS AT 10 MPH OR LESS ARE EXPECTED TONIGHT.
THE WINDS WILL INCREASE FROM THE SOUTH TO SOUTHWEST MONDAY AT 1O
TO 20 MPH WITH SOME GUSTS TO 25 TO 30 MPH. THE SOUTH TO SOUTHWEST
WINDS SHOULD DIMINISH MONDAY NIGHT TO 15 MPH OR LESS.
&&
.HYDROLOGY...
NO HYDROLOGIC ISSUES ARE ANTICIPATED OVER THE NEXT FIVE DAYS
ENDING THURSDAY.
IT LOOKS MAINLY DRY THROUGH MONDAY WHICH WILL ALLOW RIVERS AND
STREAMS TO LOWER FURTHER...ESPECIALLY FROM ALBANY SOUTHWARD AS
VEGETATION IS BEGINNING TO BLOOM. A FEW SHOWERS MAY REACH THE
ADIRONDACKS MONDAY EVENING WITH LIGHT PRECIPITATION.
THE NEXT CHANCE OF SHOWERS OF FAIRLY WIDESPREAD SHOWERS WILL BE
MONDAY NIGHT INTO TUESDAY WITH A SLOW MOVING COLD FRONT. MOST
AREAS SHOULD SEE AROUND A TENTH TO A QUARTER OF AN INCH OF RAIN.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEB SITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
FOR CTZ001-013.
NY...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
FOR NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
FOR MAZ001-025.
VT...NONE.
&&
SYNOPSIS...FRUGIS
NEAR TERM...FRUGIS
SHORT TERM...11
LONG TERM...ELH
AVIATION...IAA
FIRE WEATHER...11
HYDROLOGY...11Hazardous weather outlook, May 3, 4:08 PM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 408 PM EDT SUN MAY 3 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 408 PM EDT SUN MAY 3 2015 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ013>015-041100- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 408 PM EDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE ARE LOCALIZED FIRE WEATHER CONCERNS FOR MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Massachusetts, 2015Red Flag Warnings in New York, 2015Red Flag Warnings in Vermont, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.